# SDR DALA2017091806965

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 57,642 hours, 21,159 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT DOOR AFT LOWER CATCH FITTING WORN DUE TO CONTACT WITH STRUCTURE. BLENDED FITTING, WITHIN LIMITS IAW SRM 52-20-02. ADJUSTMENT CHECKED GOOD IAW AMM 52-22-01.
